# SDR CA120130005

- Difficulty date: January 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 63,980 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) 10 MINUTES BEFORE "TOP OF DESCENT" ENGINE VIBRATION FROM THE RT ENGINE AND COMPRESSOR STALL.  CREW REDUCED POWER AND CONTINUED DESCENT. AT 3000 FT AND IDLE POWER THEY AGAIN FELT VIBRATION ON RT WHEN THEY TRIED TO INCREASE POWER BY 5 PERCENT. CONTINUED THE APPROACH AND ON TOUCHDOWN THE RT ENGINE AUTO SHUTDOWN. CREW TAXIED OFF THE RUNWAY, STOPPED/SET PARK BRAKE TO PERFORM PROCEDURES. ANNOUNCEMENT MADE TO PASSENGERS, AND AFTER A BRIEF STOP ON THE TAXIWAY, THE ACFT TAXIED TO THE GATE.  CFR WAS NOT ALERTED AS THESE EVENTS UNFOLDED ON SHORT FINAL.
